# SDR REXA98032

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PX
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP DE-ICE WILL NOT COME ON WHEN SELECTED.  REMOVED AND REPLACED PROP HEAT CONTROL CIRCUIT BREAKER.  (M)
